Description
Do not take more than 8 caplets in 24 hours, equivalent to 4000mg paracetemol per day. If symptoms persist, medical advice must be sought.
Store below 25 degrees. Keep out of sight and reach of children.
Each caplet contains paracetamol 500mg and pamabrom 25mg.